# SDR AUS20021144

- Difficulty date: September 10, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 654840C
- Condition: Damaged
- Location: Reciprocating En
- Part time: 675 cycles
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO2 CYLINDER PISTON DAMAGED. SUSPECT CAUSED BYDETONATION.
